Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 13, Issue 2, Pages 159-162
http://dx.doi.org/10.1155/1999/361431
Brief Communication

Lupus-Like Syndrome Caused by 5-Aminosalicylic Acid in Patients with Inflammatory Bowel Disease

Andrew W Kirkpatrick,1 Arthur A Bookman,2 and Flavio Habal3

1Trauma Services, Vancouver Hospital and Health Sciences Centre, Vancouver, British Columbia, Canada
2Department of Internal Medicine and Rheumatology, , , The Toronto Hospital, Western Division, Toronto, Ontario, Canada
3Department of Gastroenterology, Division of Internal Medicine, The Toronto Hospital, Toronto, Ontario, Canada

Received 8 June 1998; Accepted 11 September 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.